Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

weight gain

Posted by Nichol on July 19, 2001, at 19:01:25

In reply to Re: topomax, posted by Autumn Despotis on June 27, 2001, at 18:23:26

> I would really appreciate any info on side effects from topomax. It seems to be hard to find research related to the use of topomax in treating bipolar disorder.< <
Tomorrow I am going to begin a clinical trial at UCLA for we bipolar types who have gained weight because of their meds. I will either be assigned Meridia or Topamax (I'm hoping for Topamax) and will take it in conjunction with my Depakote. I gained 45 pounds in about 3-4 months on Depakote after always being very petite - very depressing as you all well know. I lost about 25 pounds through diet and exercise by going off my meds for a while but now that I'm back on, I've hit a wall. I will keep you updated on what I learn as I go.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Nichol thread:5053